MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED3-027-450-16
Medical Device Problem Codes Structural Problem (2506); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pipeline vantage with shield technology device exhibited distal end fishmouthing and hyperplasia during follow up.The devices were prepared according to the instructions for use (ifu).The aneurysm was located at the hypotheseal region, was unruptured, and had a saccular morphology with a maximum diameter of 2.5 millimeters and a neck diameter of 2 millimeters.The landing zone artery sizes were 3.5 millimeters distally and 4.5 millimeters proximally, with moderate vessel tortuosity.Dual antiplatelet treatment was administered, though the platelet reactivity unit level was unknown.Ancillary devices: armadillo sheath, phenom plus guide catheter, phenom 27 microcatheter additional information received reported the patient is asymptomatic.The physician left the device alone and will follow up in 6 months.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE VANTAGE WITH SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21746672
Report Number2029214-2025-00835
Device Sequence Number3783857
Product Code OUT
UDI-Device Identifier00847536036802
UDI-Public00847536036802
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED3-027-450-16
Device Catalogue NumberPED3-027-450-16
Device Lot NumberB757645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/01/2025
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1245-2025
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale